Realization and convergence of difference schemes for equations of nonlinear viscoelasticity
Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1123-1132
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_7_a2,
author = {L. G. Volkov},
title = {Realization and convergence of difference schemes for equations of nonlinear viscoelasticity},
journal = {Differencialʹnye uravneni\^a},
pages = {1123--1132},
year = {1991},
volume = {27},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_7_a2/}
}
L. G. Volkov. Realization and convergence of difference schemes for equations of nonlinear viscoelasticity. Differencialʹnye uravneniâ, Tome 27 (1991) no. 7, pp. 1123-1132. http://geodesic.mathdoc.fr/item/DE_1991_27_7_a2/